Format

Send to

Choose Destination
See comment in PubMed Commons below
J Hum Hypertens. 1995 Sep;9(9):711-5.

Poisoning with anti-hypertensive drugs: angiotensin converting enzyme inhibitors.

Author information

  • 1West Midlands Centre for Adverse Drug Reaction Reporting, City Hospital, Birmingham, UK.

Abstract

The increase in the popularity of ACE inhibitors in the treatment of hypertension has resulted in increased use and availability of such drugs. For the majority of patients the effects from poisoning or overdosage are mild and close observation may be all that is required. When symptoms and signs are more profound hospital admission is indicated. Severe hypotension may require intravenous fluids and inotropic support.

PMID:
8551483
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk